Health knowledge made personal
Join this community!
› Share page:
Search posts:

Chivalry is Alive and Well in Gardasil for Boys: But Will Your Boy Be Alive and Well?

Posted Jun 11 2010 12:00am

Chivalry dead Hollywood, California, June 7, 2010 — In the four years since the approval of Gardasil there has been 18,229 adverse reactions and 70 deaths reported to the Vaccine Adverse Reporting System (VAERS) with an estimated 1 to 10% of the victims reporting.  On September 8, 2009 the FDA approved the use of Gardasil for boys ages 9 to 26.  How is it that with increasing numbers of adverse reactions amongst girls that the same vaccine can in good faith be marketed to boys?

On September 11, 2009, ABC News Men’s Health Coverage posted an article titled Doctors Say ‘Wait And See’ Before Prescribing Gardasil In Boys - Experts Advise Caution After FDA Panel Approves HPV Vaccine for Males (HERE) stating that “some say a conservative approach should be taken in vaccinating boys until more evidence is in.” (TAG) is demanding to know what evidence has come in between September of 2009 and May of 2010 to warrant marketing the vaccine to boys.  Other than the fact that Merck has saturated the adolescent girl’s market, and is moving on to another market. This is a tactic historically used by pharmaceutical and tobacco companies when targeted markets realize risks outweigh benefits. They strategically shift into “virgin” demographics.

TAG is already receiving queries from young men adversely affected by the vaccine:

“I am a 25 year old male who has received two doses of the Gardasil Vaccine.  First dose was Dec 1, 2009 and the second one on February 1, 2010.  In recent weeks I have been experiencing severe abdominal pain.  I thought it was a hernia at first but it was not.  I have been told to observe and that is very frustrating.  I was just wondering if you have heard any stories from males experiencing abdominal pain after getting the vaccine.  Also what should I do?  How can I get rid of this pain?”

On May 28, an angered parent from Florida posted this comment to the National Vaccine Information Center’s Investigate Gardasil Vaccine Risks NOW petition site:

“My daughter and my son both had the shot on the same day. My daughter had a seizure less than a month after the shot, and my son had a seizure three months after the shot. My children are healthy kids; 17 and 14, who have no history of seizures in their family. Please realize that this vaccine is a killer and should be taken off the market. I am just worried sick that my children will have more adverse reactions in the future.”

Do we need to wait another four years and watch the statistics rise in the VAERS reports for adolescent boys before these vaccines are taken off the market?

With crucial information lacking about the vaccine’s duration and potential to protect against cancer in males, vaccinating young boys is discouraged until such time as additional safety and efficacy studies have been completed.

Visit WWW.TRUTHABOUTGARDASIL.ORG  to learn more about how to protect your child.

Post a comment
Write a comment:

Related Searches